W.Y.C. Chen, D.X.Q. Jia and L.X.W. Wang,
Higher order Turán inequalities for the partition function,
Trans. Amer. Math. Soc. 372 (2019) 2143-2165.

Cited by


  1. W. Craig, A. Pun, Higher order Turán inequalities for k-regular partitions, arXiv:1911.05264.

  2. M. Griffin, K. Ono, L. Rolen, D. Zagier, Jensen polynomials for the Riemann zeta function and other sequences, Proc. Natl. Acad. Sci. USA 116(23) (2019) 11103-11110.

  3. J.J.F. Guo, An inequality for coefficients of the real-rooted polynomials, J. Number Theory 225 (2021) 294–309.

  4. J. Iskander, V. Jain, V. Talvola, Exact formulae for the fractional partition functions, arXiv:1907.03026.

  5. D.X.Q. Jia, L.X.W. Wang, Determinantal inequalities for the partition function, Proc. Roy. Soc. Edinburgh Sect. A, to appear.

  6. H. Larson and I. Wagner, Correction to: Hyperbolicity of the partition Jensen polynomials, Res. Number Theory 5(3) (2019) Art. 21, 1 p.

  7. H. Larson and I. Wagner, Hyperbolicity of the partition Jensen polynomials, Res. Number Theory 5(2) (2019) Art. 19, 12 pp.

  8. E.Y.S. Liu and H.W.J. Zhang, Inequalities for the overpartition function, arXiv:1808.05091.

  9. C. O’Sullivan, Limits of Jensen polynomials for partitions and other sequences, arXiv:2108.06775v1.

  10. L.X.W. Wang, Higher order Turán inequalities for combinatorial sequences, Adv. in Appl. Math. 110 (2019) 180-196.